FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

3D/2D registration and segmentation of scoliotic vertebrae using statistical models

Benameur, Said, Mignotte, Max, Parent, Stefan, Labelle, Hubert, Skalli, Wata et de Guise, Jacques A.. 2003. « 3D/2D registration and segmentation of scoliotic vertebrae using statistical models ». Computerized Medical Imaging and Graphics, vol. 27, nº 5. pp. 321-337.
Compte des citations dans Scopus : 128.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
de Guise, Jacques A.
Affiliation: Génie de la production automatisée
Date Deposited: 29 Oct 2012 20:47
Last Modified: 16 Nov 2015 22:15
URI: https://espace2.etsmtl.ca/id/eprint/2049

Actions (login required)

View Item View Item